View More View Less
  • 1 Université Henri Poincaré Institut de Mathématiques Elie Cartan B.P. 239 F-54506 Vandœuvre-lès-Nancy Cedex France
  • | 2 Universités Paris VI et VII Laboratoire de Probabilités et Modèles Aléatoires 4, Place Jussieu — Case 188 F-75252 Paris Cedex 05 France
  • | 3 Institut Universitaire de France France
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We describe the limit laws, as t → ∞, of a Bessel process ( Rs , st ) of dimension d ∈ (0, 2) penalized by an integrable function of its local time Lt at 0, thus extending our previous work of this kind, relative to Brownian motion.

  • Borodin, A. N. and Salminen, P. , Handbook of Brownian motion — facts and formulae , Probability and its Applications. Birkhäuser Verlag, Basel, second edition, 2002. MR2003g :60001

    Salminen P. , '', in Probability and its Applications , (2002 ) -.

  • Chaumont, L. and Yor, M. , Exercises in probability , volume 13 of Cambridge Series in Statistical and Probabilistic Mathematics , Cambridge University Press, Cambridge, 2003. A guided tour from measure theory to random processes, via conditioning. MR2004m :60001

    Yor M. , '', in Exercises in probability, volume 13 of Cambridge Series in Statistical and Probabilistic Mathematics , (2003 ) -.

  • Donati-Martin, C., Roynette, B., Vallois, P. and Yor, M. , On constants related to the choice of the local time at 0, and the corresponding Itô measure for Bessel processes with dimension d = 2(1 − α ), 0 < α < 1, to appear in Studia Sci. Math. Hungar. , 45(1) (2008).

  • Getoor, R. K. , The Brownian escape process. Ann. Probab. , 7(5) (1979), 864–867. MR80h :60102

    Getoor R. K. , 'The Brownian escape process ' (1979 ) 7 Ann. Probab. : 864 -867.

  • Gradinaru, M., Roynette, B., Vallois, P. and Yor, M. , Abel transform and integrals of Bessel local times, Ann. Inst. H. Poincaré Probab. Statist. , 35(4) (1999), 531–572. MR2000i :60085

    Yor M. , 'Abel transform and integrals of Bessel local times ' (1999 ) 35 Ann. Inst. H. Poincaré Probab. Statist. : 531 -572.

    • Search Google Scholar
  • Jeulin, T. , Semi-martingales et grossissement d’une filtration , volume 833 of Lecture Notes in Mathematics , Springer, Berlin, 1980. MR82h :60106

    Jeulin T. , '', in Semi-martingales et grossissement d’une filtration, volume 833 of Lecture Notes in Mathematics , (1980 ) -.

  • Jeulin, T. and Yor, M. , eds. , Grossissement de filtrations: exemples et applications (Séminaire de Calcul Stochastique, Paris 1982/83) , volume 1118 of Lecture Notes in Math. , Springer, Berlin, 1985.

    '', in Grossissement de filtrations: exemples et applications (Séminaire de Calcul Stochastique, Paris 1982/83), volume 1118 of Lecture Notes in Math. , (1985 ) -.

  • Kent, J. , Some probabilistic properties of Bessel functions, Ann. Probab. , 6(5) (1978), 760–770. MR58 #18750

    Kent J. , 'Some probabilistic properties of Bessel functions ' (1978 ) 6 Ann. Probab. : 760 -770.

    • Search Google Scholar
  • Lebedev, N. N. , Special functions and their applications , Dover Publications Inc., New York, 1972. Revised edition, translated from the Russian and edited by Richard A. Silverman, Unabridged and corrected republication. MR50 #2568

    Lebedev N. N. , '', in Special functions and their applications , (1972 ) -.

  • Lukacs, E. , Characteristic functions , Hafner Publishing Co., New York, 1970. Second edition, revised and enlarged. MR49 #11595

    Lukacs E. , '', in Characteristic functions , (1970 ) -.

  • Mansuy, R. , and Yor, M. , Random Times and Enlargements of Filtrations in a Brownian Setting , volume 1873 of Lecture Notes in Math. , Springer, Berlin, 2006. MR2007a :60005

    Yor M. , '', in Random Times and Enlargements of Filtrations in a Brownian Setting, volume 1873 of Lecture Notes in Math. , (2006 ) -.

  • Matsumoto, H. , and Yor, M. , An analogue of Pitman’s 2 MX theorem for exponential Wiener functionals, I, A time-inversion approach, Nagoya Math. J. , 159 (2000), 125–166. MR2001j :60145

    Yor M. , 'An analogue of Pitman’s 2M − X theorem for exponential Wiener functionals, I, A time-inversion approach ' (2000 ) 159 Nagoya Math. J. : 125 -166.

    • Search Google Scholar
  • Matsumoto, H. , and Yor, M. , An analogue of Pitman’s 2 MX theorem for exponential Wiener functionals, II, The role of the generalized inverse Gaussian laws, Nagoya Math. J. , 162 (2001), 65–86. MR2002d :60070

    Yor M. , 'An analogue of Pitman’s 2M − X theorem for exponential Wiener functionals, II, The role of the generalized inverse Gaussian laws ' (2001 ) 162 Nagoya Math. J. : 65 -86.

    • Search Google Scholar
  • Pitman, J. and Yor, M. , Bessel processes and infinitely divisible laws, in: Stochastic integrals (Proc. Sympos., Univ. Durham, Durham, 1980) , volume 851 of Lecture Notes in Math. , pages 285–370. Springer, Berlin, 1981. MR82j :60149

    Yor M. , '', in Stochastic integrals (Proc. Sympos., Univ. Durham, Durham, 1980), volume 851 of Lecture Notes in Math. , (1981 ) -.

  • Pitman, J. W. , One-dimensional Brownian motion and the three-dimensional Bessel process, Advances in Appl. Probability , 7(3) (1975), 511–526. MR51 #11677

    Pitman J. W. , 'One-dimensional Brownian motion and the three-dimensional Bessel process ' (1975 ) 7 Advances in Appl. Probability : 511 -526.

    • Search Google Scholar
  • Revuz, D. and Yor, M. , Continuous martingales and Brownian motion , volume 293 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] , Springer-Verlag, Berlin, third edition, 1999. MR2000h :60050

    Yor M. , '', in Continuous martingales and Brownian motion, volume 293 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] , (1999 ) -.

  • Roynette, B., Vallois, P. and Yor, M. , Pénalisations et extensions du théorème de Pitman, relatives au mouvement brownien et à son maximum unilatère, Séminaire de Probabilités, XXXIX (P. A. Meyer, in memoriam) , 305–336. Lecture Notes in Math., Volume 1874, Springer, Berlin, 2006. MR 2276902

    Yor M. , '', in Séminaire de Probabilités, XXXIX (P. A. Meyer, in memoriam) , (2006 ) -.

  • Roynette, B., Vallois, P. , and Yor, M. , Limiting laws for long Brownian bridges perturbed by their one-sided maximum, III, Period. Math. Hungar. , 50(1–2) (2005), 247–280. MR2006m :60119

    Yor M. , 'Limiting laws for long Brownian bridges perturbed by their one-sided maximum, III ' (2005 ) 50 Period. Math. Hungar. : 247 -280.

    • Search Google Scholar
  • Roynette, B., Vallois, P. and Yor, M. , Limiting laws associated with Brownian motion perturbed by its maximum, minimum and local time, II, Studia Sci. Math. Hungar. , 43 (2006), 295–360. MR 2253307

    Yor M. , 'Limiting laws associated with Brownian motion perturbed by its maximum, minimum and local time, II ' (2006 ) 43 Studia Sci. Math. Hungar. : 295 -360.

    • Search Google Scholar
  • Roynette, B., Vallois, P. and Yor, M. , Some extensions of Pitman’s and Ray-Knight’s theorems for penalized Brownian motions and their local times, IV, Studia Sci. Math. Hungar. , 44(4) (2007), 469–516.

    Yor M. , 'Some extensions of Pitman’s and Ray-Knight’s theorems for penalized Brownian motions and their local times, IV ' (2007 ) 44 Studia Sci. Math. Hungar. : 469 -516.

    • Search Google Scholar
  • Watanabe, S. , On time inversion of one-dimensional diffusion processes, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete , 31 (1974/75), 115–124. MR51 #1983

    Watanabe S. , 'On time inversion of one-dimensional diffusion processes ' (1974 ) 31 Z. Wahrscheinlichkeitstheorie und Verw. Gebiete : 115 -124.

    • Search Google Scholar
  • Yor, M. , Grossissement de filtrations et absolue continuité de noyaux, in: Grossissement de filtrations: exemples et applications (Séminaire de Calcul Stochastique, Paris 1982/83) , volume 1118 of Lecture Notes in Math. , pages 6–14. Springer, Berlin, 1985.

    Yor M. , '', in Grossissement de filtrations: exemples et applications (Séminaire de Calcul Stochastique, Paris 1982/83), volume 1118 of Lecture Notes in Math. , (1985 ) -.

  • Yor, M. , Some aspects of Brownian motion. Part II , Lectures in Mathematics ETH Zürich, Birkhäuser Verlag, Basel, 1997. Some recent martingale problems. MR98e :60140

    Yor M. , '', in Some aspects of Brownian motion. Part II , (1997 ) -.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)